RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 12, Pages 31–42 (Mi msb9262)  

Symmetric semigroups with three generators

I. S. Vorob'ev, A. V. Ustinov

Pacific National University, Khabarovsk, Russia

Abstract: In the theory of numerical semigroups the Frobenius problem of finding the largest integer that does not belong to the given semigroup plays an important role. The study of the Frobenius problem suggests distinguishing the class of symmetric semigroups, which have a quite simple structure. The main result in this work is an asymptotic formula describing the growth of the number of symmetric semigroups with three generators.
Bibliography: 18 titles.

Keywords: numerical semigroup, Frobenius problem.

Funding Agency Grant Number
Russian Science Foundation 18-41-05001
This work was supported by the Russian Science Foundation under project no. 18-41-05001.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm9262

Full text: PDF file (540 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:12, 1690–1701

Bibliographic databases:

UDC: 511.33+512.53
MSC: Primary 20M14; Secondary 11B13, 11D04, 11D45
Received: 15.04.2019 and 15.05.2019

Citation: I. S. Vorob'ev, A. V. Ustinov, “Symmetric semigroups with three generators”, Mat. Sb., 210:12 (2019), 31–42; Sb. Math., 210:12 (2019), 1690–1701

Citation in format AMSBIB
\Bibitem{VorUst19}
\by I.~S.~Vorob'ev, A.~V.~Ustinov
\paper Symmetric semigroups with three generators
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 12
\pages 31--42
\mathnet{http://mi.mathnet.ru/msb9262}
\crossref{https://doi.org/10.4213/sm9262}
\elib{http://elibrary.ru/item.asp?id=43288260}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 12
\pages 1690--1701
\crossref{https://doi.org/10.1070/SM9262}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000517125600001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085330022}


Linking options:
  • http://mi.mathnet.ru/eng/msb9262
  • https://doi.org/10.4213/sm9262
  • http://mi.mathnet.ru/eng/msb/v210/i12/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:140
    References:12
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020